# SDR SWAA980828

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC4 CHECK, FOUND RT MLG INNER DOOR AFT WEB CRACKED.  REPAIRED PER BOEING SRM.
